# SDR CA081117007

- Difficulty date: November 15, 2008
- Submitted: December 18, 2008
- Operation: General aviation
- Engine: Cont O300C
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Condition: Cracked
- Location: Nr 3
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) NR 3 CYLINDER ASSY WAS FOUND CRACKED BETWEEN THE CYLINDER HEAD AND THE BARREL, APPROX .7500 AROUND THE CICUMFERENCE OF THE ASSY. THIS RESULTED IN LOSS OF COMPRESSION AND ENGINE VIBRATION.
